# SDR DALA1169690188

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 71,568 hours, 10,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ARE INOPERATIVE AT SEATS 21-30 BOTH SIDES.  MAINTENANCE REPLACED THE BATTERY CHARGER AT 21AB PER AMM.  SYSTEM OPERATION IS NORMAL.
